# SDR J7SA20170202001

- Difficulty date: February 2, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N522FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20064
- Aircraft time: 11,155 hours, 6,879 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU RED FIRE CAS ILLUMINATED IN FLIGHT. AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED APU FIRE LOOP ASSEMBLY AND EXHAUST SHIELD WITH NO EVIDENCE OF FIRE. APU FIRE WARNING INDICATION CAUSED BY BACK FLOW EXHAUST ON THE FIRE DETECTOR LOOPS. OPS CHECK GOOD.
